Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 28, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Jun 22, 2016, 6:33 PM CDT for Lee County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2016, 6:33 PM CDT (23:33 UTC)
- Expired
- Jun 22, 2016, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Lee County, IL
The radar
The Quad Cities radar (KDVN), 91 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 6:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -264 m²/s²
- 0-3 km storm-relative helicity
- -201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
016
WUUS53 KLOT 222334
SVRLOT
ILC103-230015-
/O.NEW.KLOT.SV.W.0028.160622T2333Z-160623T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
633 PM CDT WED JUN 22 2016
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LEE COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 715 PM CDT
* AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIXON...
MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
DIXON...WALTON...FRANKLIN GROVE AND NELSON.
INCLUDING THE FOLLOWING INTERSTATE...
I-88 BETWEEN MILE MARKERS 49 AND 61.
THIS INCLUDES... SAUK VALLEY COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTH CENTRAL
ILLINOIS.
LAT...LON 4188 8963 4190 8962 4188 8928 4169 8940
4181 8963
TIME...MOT...LOC 2333Z 287DEG 19KT 4184 8958
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
IZZI3 follow-up statements
680
WWUS53 KLOT 222348
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
648 PM CDT WED JUN 22 2016
ILC103-230015-
/O.CON.KLOT.SV.W.0028.000000T0000Z-160623T0015Z/
LEE IL-
648 PM CDT WED JUN 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN LEE COUNTY...
AT 647 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIXON...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DIXON...WALTON AND FRANKLIN GROVE.
INCLUDING THE FOLLOWING INTERSTATE...
I-88 BETWEEN MILE MARKERS 48 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTH CENTRAL
ILLINOIS.
LAT...LON 4189 8951 4188 8928 4169 8940 4178 8958
TIME...MOT...LOC 2347Z 296DEG 20KT 4180 8952
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
BMD702
WWUS53 KLOT 230001
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
701 PM CDT WED JUN 22 2016
ILC103-230015-
/O.CON.KLOT.SV.W.0028.000000T0000Z-160623T0015Z/
LEE IL-
701 PM CDT WED JUN 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL LEE COUNTY...
AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALTON...
MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
FRANKLIN GROVE.
INCLUDING THE FOLLOWING INTERSTATE...
I-88 BETWEEN MILE MARKERS 56 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTH CENTRAL
ILLINOIS.
LAT...LON 4188 8940 4188 8928 4169 8940 4175 8948
TIME...MOT...LOC 0001Z 287DEG 19KT 4178 8942
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
BMD826
WWUS53 KLOT 230013
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
713 PM CDT WED JUN 22 2016
ILC103-230022-
/O.EXP.KLOT.SV.W.0028.000000T0000Z-160623T0015Z/
LEE IL-
713 PM CDT WED JUN 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEE COUNTY WILL
EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTH CENTRAL
ILLINOIS.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
PORTIONS OF CENTRAL AND EASTERN LEE COUNTY UNTIL 745 PM.
LAT...LON 4188 8940 4188 8928 4169 8940 4175 8948
TIME...MOT...LOC 0010Z 287DEG 19KT 4178 8942
$$
BMDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:24 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 22, 5:24 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Chicago/Romeoville, IL
524 PM CDT WED JUN 22 2016
.MESOSCALE DISCUSSION...
524 PM CDT
The true warm front per observations and satellite looks to be
draped from just south of Muscatine, IA to near Champaign, IL. To
the north of this...for about 80 miles or so...lessening
inhibition and a more favorable air mass is developing through
surface warming/moistening as evidenced by mid 80s air
temperatures over mid 70s dew points. The warm front is likely to
evolve northward within this zone and already a wind shift is
noted from the Quad Cities to near Kankakee. Basically between
this wind shift and the aforementioned true warm front is a zone
of destabilizing helicity-rich air that will be conditionally
favored for significant severe weather.
Regarding inhibition and storm development, a modified 19Z DVN
sounding still indicates over 100 J/kg of convective inhibition
/CIN/ in the mixed layer. Initial congestus and radar echoes in
eastern Iowa appear to be struggling as a result of this CIN.
While there is not a pronounced short wave moving in, there is a
subtle speed max noted on water vapor imagery across north central
Iowa. Ascent induced cooling from this is presently favored to
initiate more rapid storm growth over far eastern Iowa into the
northwest quarter of Illinois. If this occurs, which is favored,
this looks to be mainly isolated/scattered at first because of the
amount of CIN and it may remain such for a couple hours before
more growth in coverage as they progress east-southeast. These
storms may initially be elevated and work their way into a
surface-based threat.
As referenced by the earlier SPC MD and AFDs, the threats with
initial supercells will include all-hazards and enhanced near and
immediately north of the warm frontal boundary. It is possible
with the southeast winds off of Lake Michigan in far northeast
Illinois, that a significant surface-based threat does not
materialize there.
MTF/BMD
&&
.SHORT TERM...
259 PM CDT
Through Tonight...
Elevated thunderstorms have continued to fester over the past
couple hours within the warm air advection across north central
through east central Illinois. However, attention for the main
severe weather episode is still focused on renewed surface based
development expected around 4-6 PM. Although the air mass over
northern Illinois continues to remain in the lower 70s with lower
cloud cover continuing, a very warm and moist air mass resides just
to our south. The latest surface analysis continues to show the warm
front shifting northward over southern Iowa and into central
Illinois. Just south of this boundary, conditions are in the lower
to middle 90s, with dew points in the low 70s. As this air mass
continues to shift northward over the next few hours, expect
conditions to become more supportive of significant convective
development. As mentioned previously, it appears that renewed
development will likely occur in the vicinity of the triple point
most favored over northwestern Illinois/far southwestern WI. This
general scenario continues to be supported by the CAMs (convective
allowing models) and have been for several runs.
The latest VAD wind profile out of KDVN indicates that a strong
veering wind field is already in place. Given that the surface
boundary will likely set up somewhere near the I80 corridor, and
surface winds will be increasingly backed along the boundary, there
still appears to be an enhanced tornado threat, with a strong
tornado or two possible near the front where enhanced helicity will
be present. Additionally, given the super cell storm motion looks
to be nearly parallel to the boundary, this indicates the potential
for a maximum residence time of any supercells if they were to
develop along this boundary, which would locally enhance the tornado
threat and longevity.
In addition to the tornado threat, large hail and damaging winds will
be possible with these storms as they develop. The storms should
begin to build upscale into wind-producing congealed segments or
LEWPs as it moves over the Chicago area and into northwest Indiana.
This will make strong damaging winds, possibly in excess of 70 mph,
the main threat. However, tornadoes will remain
possible...especially in the vicinity of the surface boundary.
These storms will be fairly progressive and thus the severe threat
should end from northwest to southeast by late evening. The rapid
storm motion looks to also limit the magnitude of flash flooding,
especially considering much of the heavy rainfall this morning
stayed west/southwest of the area. However, due to the possibility
of heavy rainfall rates up to 2 inches per hour, and them possibly
impacting the urban areas of Chicago, we still find it prudent to
hold onto the going Flash Flood Watch.
KJB
&&
.LONG TERM...
300 PM CDT
Thursday through Wednesday...
The pattern looks quieter in the extended. A vort streamer pushes
south into northern IL Thursday morning. Given the recent rain and
moist conditions, thinking a few isolated showers are possible so
included a slight chance of showers in the forecast through early
Thursday afternoon. North winds will allow a lake breeze to form.
Temps will then vary from the low 80s along and south of I-80 and
70s north of I-80. There may be an elevated risk of rip currents at
the IL and northwest IN beaches Thursday due to high waves. Do not
have enough confidence in exact wave heights to issue a beach
hazards statement at this time.
High pressure builds over the region Thursday night into Friday
leading to a dry forecast. High temps will be in the low 80s;
however, a lake breeze will keep temps along the lake in the low
70s.
The high shifts east Friday afternoon and an upper level shortwave
trough scoots over the region Saturday. Showers and storms will
spread east across the warning area Saturday afternoon. Forecast
soundings feature a decent cap so thinking the severe storms will
occur to our east. Warmer conditions are expected with high temps
in the upper 80s and heat indices in the low to mid 90s.
Showers and storms continue Sunday, some left over convection from
out east the day before. Forecast soundings dry out as the day goes
on so outside of any frisky storms early Sunday, severe weather is
not expected. Forecast high temps are once again forecast to be near
90, but convection may limit warming leading to cooler temps.
Thinking that we will warm quickly behind the storms Sunday;
therefore, kept the warm temps in the forecast.
The early part of next week looks dry with one more warm day Monday.
Temps will be in the mid to upper 80s with heat indices in the upper
80s to low 90s. A cold front pushes south through the region Monday
afternoon and night bringing a break to the heat. High temps Tues
and Wed are forecast to be in the 70s and 80s.
JEE
&&
.AVIATION...
For the 18Z TAFs...
The main concerns for the terminals continues to focus on Severe
storm timing at the terminals later this afternoon/evening.
Showers continue to develop over northern illinois. However...there
continues to be a threat for severe thunderstorm development later
this afternoon. It still appears that storms will develop and impact
KRFD after 23 UTC...and the eastern Terminals after 00 UTC. Very
strong winds...possibility in excess of 70 mph...large hail...and
even some tornados are possible with these storms early this
evening. For the present time I have left the mention of high winds
with TSRA out of the TAF. They may be need to be added as better
timing is achieved.
Following the thunderstorms this evening...expect winds to become
easterly...then northeasterly in the wake of this storm system. IFR
CIGS look likely overnight tonight...and these lower CIGS could
persist into Thursday morning. Northeasterly winds 10 to 15 KT are
expected on Thursday.
KJB
&&
.MARINE...
300 PM CDT
The low over the Missouri River valley passes just south of the lake
tonight and then continues to the east coast. Winds become
northeast tonight and increase to 10-20 kt. High pressure builds
over the lake Thursday night with winds diminishing. The high
shifts east Friday afternoon and evening with winds becoming south
behind it. South winds increase to 15-25 kt as a strong low passes
over Ontario south central Canada this weekend. A cold front then
shifts south down the lake Monday night with winds becoming north
behind it.
JEE
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
ILZ011-ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-
ILZ023 UNTIL 1 AM Thursday.
IN...Flash Flood Watch...INZ001-INZ002 UNTIL 1 AM Thursday.
LM...NONE.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jun 22, 3:57 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
357 PM CDT WED JUN 22 2016
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
232100-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
357 PM CDT WED JUN 22 2016 /457 PM EDT WED JUN 22 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
EXTREME THUNDERSTORM RISK...WITH AN ASSOCIATED:
SIGNIFICANT TORNADO RISK.
SIGNIFICANT HAIL RISK...UP TO 2 INCHES.
EXTREME THUNDERSTORM WIND DAMAGE RISK...70 MPH OR GREATER.
ELEVATED FLOODING RISK.
DISCUSSION:
AN ORGANIZED ROUND OF THUNDERSTORMS WILL REDEVELOP ACROSS
NORTHWEST TO NORTH CENTRAL ILLINOIS BY EARLY THIS EVENING. THESE
STORMS WILL GRADUALLY INCREASE IN COVERAGE AS THEY PROGRESS
QUICKLY SOUTHEAST THROUGH THE EVENING HOURS. VERY LARGE
HAIL...DAMAGING WINDS...AND EVEN A FEW SIGNIFICANT TORNADOES ARE
POSSIBLE WITH THESE STORMS.
THE HIGHEST THREAT FOR WIDESPREAD SEVERE WEATHER AT THIS TIME IS
ALONG AND SOUTHWEST OF A LINE FROM ROCKFORD TO CHICAGO TO
VALPARAISO. A SLIGHT SHIFT NORTH IN THE WARM FRONT POSITION COULD
HAVE HIGHER IMPACTS ACROSS THE CHICAGO METRO.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...
SIGNIFICANT SWIM RISK.
SATURDAY...
LIMITED THUNDERSTORM RISK.
LIMITED EXCESSIVE HEAT RISK.
SUNDAY...
ELEVATED THUNDERSTORM RISK.
LIMITED EXCESSIVE HEAT RISK.
MONDAY...
LIMITED THUNDERSTORM RISK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL BE NEEDED THIS EVENING.
GENERAL STORM MOTION OF THE DAY: SOUTHEAST AT 50 MPH.
&&
LMZ740>745-232100-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
357 PM CDT WED JUN 22 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THUNDERSTORMS ARE LIKELY. SOME OF THESE STORMS THIS
EVENING COULD BE SEVERE AND PRODUCE WINDS IN EXCESS OF 50 KT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE ON THURSDAY.
THUNDERSTORMS ARE POSSIBLE AT TIMES SATURDAY NIGHT THROUGH
MONDAY.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-232100-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
357 PM CDT WED JUN 22 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THUNDERSTORMS ARE LIKELY. SOME OF THESE STORMS THIS
EVENING COULD BE SEVERE AND PRODUCE WINDS IN EXCESS OF 50
KT...ESPECIALLY OVER SOUTHERN LAKE MICHIGAN.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORMS ARE POSSIBLE AT TIMES SATURDAY NIGHT THROUGH
MONDAY.
&&
KJB
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 11:48 AM CDT | River Flood Advisory | LOT | Will | 42 hr |
| Jun 22, 6:58 PM CDT | Severe Thunderstorm Warning | LOT | Lee | 47 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.